zbMATH — the first resource for mathematics

Théoremes de convergence presque-sure existence de semi-groupes. (French) Zbl 0425.60005

60B15 Probability measures on groups or semigroups, Fourier transforms, factorization
47D03 Groups and semigroups of linear operators
47B60 Linear operators on ordered spaces
60B10 Convergence of probability measures
60J45 Probabilistic potential theory
60F99 Limit theorems in probability theory
Full Text: DOI
[1] Birkhoff, G.D, Proof of the ergodic theorem, () · JFM 57.1011.02
[2] Brunel, A, Sur un lemme ergodique voisin du lemme de E. Hopf, et sur une de ses applications, C. R. acad. sci. Paris Sér. A, 256, 5481, (1963) · Zbl 0117.10402
[3] Chacon, R.V; Ornstein, D, A general ergodic theorem, Illinois J. math., 4, 153-160, (1960) · Zbl 0134.12102
[4] Dunford, N; Schwartz, J.T, Pointwise ergocic theorems, Arch. rational mech. anal., 130-178, (1956)
[5] Feyel, D, Deux applications d’une extension du théorème de Hahn-Banach, C. R. acad. sci. Paris Sér. A, 280, 193, (1975) · Zbl 0296.46013
[6] Feyel, D, Une remarque sur le rôle du théorème de Hahn-Banach dans la démonstration de certains théorèmes de convergence presque-sûre, C. R. acad. sci. Paris Sér. A, 283, 175, (1976) · Zbl 0334.28004
[7] Feyel, D, Espaces complètement réticulés de pseudo-noyaux. applications aux résolvantes et aux semi-groupes complexes, () · Zbl 0399.47034
[8] Hopf, E, The general temporally discrete markoff process, Arch. rational mech. anal., 00, 13-45, (1954) · Zbl 0055.36705
[9] Meyer, P.A, Probabilités et potentiel, () · Zbl 0138.10402
[10] Mokobodzki, G, Densité relative de deux potentiels comparables, () · Zbl 0218.31014
[11] Neveu, J, Calcul des probabilités, (1970), Masson Paris · Zbl 0203.49901
[12] Ray, D, Resolvents, transition functions and strongly Markovian processes, Ann. of math., 70, 43, (1959) · Zbl 0092.34501
[13] Rota, G.-C, Une théorie unifiée des martingales et des moyennes ergodiques, C. R. acad. sci. Paris Sér. A, 252, 2064, (1961) · Zbl 0102.13603
[14] Wiener, N, The ergodic theory. selected papers of norbert Wiener, (1964), M.I.T. Press Cambridge, Mass
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.